Almost covers of 2-arc transitive graphs

Author information

Affiliations

Authors

Corresponding author

Correspondence to Sanming Zhou.

Additional information

The online version of the original article can be found at http://dx.doi.org/10.1007/s00493-004-0044-5

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Zhou, S. Almost covers of 2-arc transitive graphs. Combinatorica 27, 745–746 (2007). https://doi.org/10.1007/s00493-007-2369-3

Download citation

Mathematics Subject Classification (2000)

  • 05C25
  • 05E99